Authors: | Stević, Stevo | Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts | Title: | On some linear difference equations and inequalities with continuous argument | Journal: | Applied Mathematics and Computation | Volume: | 218 | Issue: | 19 | First page: | 9831 | Last page: | 9838 | Issue Date: | 1-Jun-2012 | Rank: | M21 | ISSN: | 0096-3003 | DOI: | 10.1016/j.amc.2012.03.058 | Abstract: | We study some properties of solutions of linear difference equations and inequalities with continuous argument in terms of the location of the zeroes of the characteristic polynomial of the associated homogeneous linear difference equation with constant coefficients. |
Keywords: | Bounded solution | Continuous argument | Difference inequality | Linear difference equation | Positive eigenvalues | Publisher: | Elsevier |
Show full item record
SCOPUSTM
Citations
6
checked on Apr 2, 2025
Page view(s)
13
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.